MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES BD FACS¿ SAMPLE PREP ASSISTANT III; AUTOMATED PIPETTING, DILUTING AND SPECIMEN PROCESSING WORKSTATIONS FOR FLOW CYTO

BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES BD FACS¿ SAMPLE PREP ASSISTANT III; AUTOMATED PIPETTING, DILUTING AND SPECIMEN PROCESSING WORKSTATIONS FOR FLOW CYTO
Catalog Number 647205
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that while using bd facs¿ sample prep assistant iii the customer reported erroneous results that were reported to a clinician.No patient injury or delay in treatment was reported.The following information was provided by the initial reporter: "customer reported 2 of their instruments are giving an abnormal result".
 
Additional Manufacturer Narrative
H.6 investigation summary: based on the investigation results, the reported issue of abnormal results was not confirmed.Investigation results that were performed on the indicated failure mode were the following: complaint trend, manufacturing defect trend, risk review.The potential cause was not determined as the field service engineer (fse) was unable to reproduce the issue and noted in the work order notes that the instrument passed all tests with operational accuracy and performance.While results were reported to the clinician there was no delay of treatment, harm, or injury as a result of this issue.
 
Event or Problem Description
It was reported that while using bd facs¿ sample prep assistant iii the customer reported erroneous results that were reported to a clinician.No patient injury or delay in treatment was reported.The following information was provided by the initial reporter: "customer reported 2 of their instrument are giving an abnormal result".

Brand Name
BD FACS¿ SAMPLE PREP ASSISTANT III
Common Device Name
AUTOMATED PIPETTING, DILUTING AND SPECIMEN PROCESSING WORKSTATIONS FOR FLOW CYTO
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES
155 north mccarthy boulevard
milpitas CA 95035
Manufacturer (Section G)
BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES
155 north mccarthy boulevard
milpitas CA 95035
Manufacturer Contact
fahmy razak - mdr
155 north mccarthy boulevard
milpitas, CA 95035
8772328995
MDR Report Key22045122
Report Number3027394506-2025-00023
Device Sequence Number8908153
Product Code PER
UDI-Device Identifier00382906472052
UDI-Public(01)00382906472052(11)120322
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K131301
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number647205
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2025
Supplement Date Received by Manufacturer07/29/2025
Initial Report FDA Received Date05/19/2025
Supplement Report FDA Received Date07/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/22/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown